MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; RAIL,SIDE,HEAD SECTION,SOLD AS PAIR

MEDLINE INDUSTRIES, LP MEDLINE; RAIL,SIDE,HEAD SECTION,SOLD AS PAIR
Catalog Number FCE1232RSR
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "half rail is very hard to move.It gets stuck when repositioning it down and back to up position".There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported "half rail is very hard to move.It gets stuck when repositioning it down and back to up position".

Brand Name
MEDLINE
Common Device Name
RAIL,SIDE,HEAD SECTION,SOLD AS PAIR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes drive
northfield IL 60093 2753
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093-2753
MDR Report Key25524325
Report Number1417592-2026-02161
Device Sequence Number5533311
Product Code FNL
UDI-Device Identifier40080196289081
UDI-Public40080196289081
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1232RSR
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown